Alert archive / Montana / Blizzard Warnings in 2018

Blizzard Warning 1, NWS Glasgow, MT

March 5, 2018Dawson County, Richland County, Wibaux County, Montana

NWS Glasgow, MT issued this blizzard warning at Mar 5, 2018, 9:03 AM MST for Dawson County, Richland County, Wibaux County, Montana. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 5, 2018, 9:03 AM MST (16:03 UTC)
Expired
Mar 5, 2018, 6:59 PM MST
In force
10 hr
Issued by
NWS Glasgow, MT

Counties Dawson County, MT, Richland County, MT, Wibaux County, MT

The radar

The Glasgow radar (KGGW), 181 km from the middle of the area, began a volume at 16:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 4.1 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 12:00Z on 2018-03-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 12:00Z on 2018-03-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
703 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
236 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

302 
WWUS45 KGGW 051603 AAA
WSWGGW

URGENT - WINTER WEATHER MESSAGE...UPDATED
National Weather Service Glasgow MT
903 AM MST Mon Mar 5 2018

...Large winter storm will persist through tonight...

MTZ024-060600-
/O.UPG.KGGW.WS.W.0006.000000T0000Z-180306T0600Z/
/O.NEW.KGGW.BZ.W.0001.180305T1603Z-180306T0600Z/
Richland-
Including the cities of Sidney and Fairview
903 AM MST Mon Mar 5 2018

...BLIZZARD WARNING IN EFFECT UNTIL 11 PM MST THIS EVENING...

* WHAT...Blizzard conditions occurring. Travel will be very 
  dangerous to impossible. Tree branches could fall as well. 
  Additional snow accumulations of 1 to 3 inches are expected.

* WHERE...Richland County.

* WHEN...Until 11 PM MST this evening.

* ADDITIONAL DETAILS...Winds gusting as high as 45 mph will 
  cause whiteout conditions in blowing snow. Significant 
  drifting of the snow is likely.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Blizzard Warning means severe winter weather conditions are
expected or occurring. Falling and blowing snow with strong winds
and poor visibilities are likely. This will lead to whiteout
conditions, making travel extremely dangerous. Do not travel. If
you must travel, have a winter survival kit with you.  If you get
stranded, stay with your vehicle. The latest road conditions for
the state you are calling from can be obtained by calling 5 1 1.

$$

MTZ019-025>027-062-060600-
/O.CON.KGGW.WS.W.0006.000000T0000Z-180306T0600Z/
Sheridan-Dawson-Prairie-Wibaux-Eastern Roosevelt-
Including the cities of Plentywood, Medicine Lake, Glendive, 
Richey, Terry, Wibaux, and Culbertson
903 AM MST Mon Mar 5 2018

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS
EVENING...

* WHAT...Heavy snow and blowing snow occurring. Plan on difficult
  travel conditions. Additional snow accumulations of 1 to 3 
  inches, with localized amounts up to 5 inches, are expected.

* WHERE...Sheridan, Dawson, Prairie, Wibaux and Eastern 
  Roosevelt Counties.

* WHEN...Until 11 PM MST this evening.

* ADDITIONAL DETAILS...Winds gusting as high as 45 mph will 
  cause areas of blowing and drifting snow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow and blowing snow means severe
winter weather conditions are occurring. If you must travel, keep
an extra flashlight, food and water in your vehicle in case of an
emergency. The latest road conditions for the state you are
calling from can be obtained by calling 5 1 1.

$$

MTZ016>018-020>023-059>061-060600-
/O.CON.KGGW.WS.W.0006.000000T0000Z-180306T0600Z/
Central and Southeast Phillips-Central and Southern Valley-
Daniels-Western Roosevelt-Petroleum-Garfield-McCone-
Northern Phillips-Southwest Phillips-Northern Valley-
Including the cities of Malta, Saco, Glasgow, Fort Peck, 
Hinsdale, Frazer, Scobey, Wolf Point, Poplar, Winnett, Jordan, 
Circle, Whitewater, Zortman, and Opheim
903 AM MST Mon Mar 5 2018

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS
EVENING...

* WHAT...Heavy snow and blowing snow occurring. Plan on 
  difficult travel conditions. Additional snow accumulations of 
  up to one inch are expected.

* WHERE...Portions of northeast Montana.

* WHEN...Until 11 PM MST this evening.

* ADDITIONAL DETAILS...Winds gusting as high as 40 mph will 
  cause areas of blowing and drifting snow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow and blowing snow means severe
winter weather conditions are occurring. If you must travel, keep
an extra flashlight, food and water in your vehicle in case of an
emergency. The latest road conditions for the state you are
calling from can be obtained by calling 5 1 1.

$$
3 follow-up statements
690 
WWUS45 KGGW 051742 AAC
WSWGGW

URGENT - WINTER WEATHER MESSAGE...UPDATED
National Weather Service Glasgow MT
1042 AM MST Mon Mar 5 2018

...Large winter storm will persist through tonight...

MTZ016-021-059-060-051845-
/O.CAN.KGGW.WS.W.0006.000000T0000Z-180306T0600Z/
Central and Southeast Phillips-Petroleum-Northern Phillips-
Southwest Phillips-
1042 AM MST Mon Mar 5 2018

...WINTER STORM WARNING IS CANCELLED...

Snow fall has diminished and visibility has slightly improved,
although some periods blowing and drifting snow will still be
possible through this afternoon. Roadways southwest of Malta
remain closed due to large snow drifts.

$$

MTZ024-060600-
/O.CON.KGGW.BZ.W.0001.000000T0000Z-180306T0600Z/
Richland-
Including the cities of Sidney and Fairview
1042 AM MST Mon Mar 5 2018

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS
EVENING...

* WHAT...Blizzard conditions occurring. Travel will be very 
  dangerous to impossible. Tree branches could fall as well. 
  Additional snow accumulations of 1 to 3 inches are expected.

* WHERE...Richland County.

* WHEN...Until 11 PM MST this evening.

* ADDITIONAL DETAILS...Winds gusting as high as 45 mph will 
  cause whiteout conditions in blowing snow. Significant 
  drifting of the snow is likely.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Blizzard Warning means severe winter weather conditions are
expected or occurring. Falling and blowing snow with strong winds
and poor visibilities are likely. This will lead to whiteout
conditions, making travel extremely dangerous. Do not travel. If
you must travel, have a winter survival kit with you.  If you get
stranded, stay with your vehicle. The latest road conditions for
the state you are calling from can be obtained by calling 5 1 1.

$$

MTZ019-025>027-062-060600-
/O.CON.KGGW.WS.W.0006.000000T0000Z-180306T0600Z/
Sheridan-Dawson-Prairie-Wibaux-Eastern Roosevelt-
Including the cities of Plentywood, Medicine Lake, Glendive, 
Richey, Terry, Wibaux, and Culbertson
1042 AM MST Mon Mar 5 2018

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS
EVENING...

* WHAT...Heavy snow and blowing snow occurring. Plan on 
  difficult travel conditions. Tree branches could fall as well. 
  Additional snow accumulations of 1 to 3 inches are expected.

* WHERE...Sheridan, Dawson, Prairie, Wibaux and Eastern 
  Roosevelt Counties.

* WHEN...Until 11 PM MST this evening.

* ADDITIONAL DETAILS...Winds gusting as high as 45 mph will 
  cause areas of blowing and drifting snow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow and blowing snow means severe
winter weather conditions are occurring. If you must travel, keep
an extra flashlight, food and water in your vehicle in case of an
emergency. The latest road conditions for the state you are
calling from can be obtained by calling 5 1 1.

$$

MTZ017-018-020-022-023-061-060600-
/O.CON.KGGW.WS.W.0006.000000T0000Z-180306T0600Z/
Central and Southern Valley-Daniels-Western Roosevelt-Garfield-
McCone-Northern Valley-
Including the cities of Glasgow, Fort Peck, Hinsdale, Frazer, 
Scobey, Wolf Point, Poplar, Jordan, Circle, and Opheim
1042 AM MST Mon Mar 5 2018

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS
EVENING...

* WHAT...Heavy snow occurring. Plan on difficult travel 
  conditions. Additional snow accumulations of up to two inches 
  are expected.

* WHERE...Central portions of northeast Montana.

* WHEN...Until 11 PM MST this evening.

* ADDITIONAL DETAILS...Winds gusting as high as 40 mph will 
  cause patchy blowing and drifting snow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means severe winter weather
conditions are occurring. If you must travel, keep an extra
flashlight, food and water in your vehicle in case of an
emergency. The latest road conditions for the state you are
calling from can be obtained by calling 5 1 1.

$$
012 
WWUS45 KGGW 051958
WSWGGW

URGENT - WINTER WEATHER MESSAGE
National Weather Service Glasgow MT
1258 PM MST Mon Mar 5 2018

...Large winter storm continues through tonight...

MTZ025-027-060600-
/O.UPG.KGGW.WS.W.0006.000000T0000Z-180306T0600Z/
/O.EXA.KGGW.BZ.W.0001.000000T0000Z-180306T0600Z/
Dawson-Wibaux-
Including the cities of Glendive, Richey, and Wibaux
1258 PM MST Mon Mar 5 2018

...BLIZZARD WARNING IN EFFECT UNTIL 11 PM MST THIS EVENING...

* WHAT...Blizzard conditions occurring. Travel will be very
  dangerous to impossible. Additional snow accumulations of up 
  to two inches are expected.

* WHERE...Dawson and Wibaux Counties.

* WHEN...Until 11 PM MST this evening.

* ADDITIONAL DETAILS...Winds gusting as high as 45 mph will 
  cause whiteout conditions in blowing snow. Significant 
  drifting of the snow is likely.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Roads can quickly become drifted in, hindering vehicles. Travel
will be dangerous and life threatening. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

$$

MTZ024-060600-
/O.CON.KGGW.BZ.W.0001.000000T0000Z-180306T0600Z/
Richland-
Including the cities of Sidney and Fairview
1258 PM MST Mon Mar 5 2018

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS
EVENING...

* WHAT...Blizzard conditions occurring. Travel will be very 
  dangerous to impossible. Additional snow accumulations of 1 to 
  3 inches are expected.

* WHERE...Richland County.

* WHEN...Until 11 PM MST this evening.

* ADDITIONAL DETAILS...Winds gusting as high as 40 mph will 
  cause whiteout conditions in blowing snow. Significant 
  drifting of the snow is likely.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Roads can quickly become drifted in, hindering vehicles. Travel
will be dangerous and life threatening. The Richland County
Sheriff is suggesting emergency travel only through tonight.

$$

MTZ019-026-062-060600-
/O.CON.KGGW.WS.W.0006.000000T0000Z-180306T0600Z/
Sheridan-Prairie-Eastern Roosevelt-
Including the cities of Plentywood, Medicine Lake, Terry, 
and Culbertson
1258 PM MST Mon Mar 5 2018

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS
EVENING...

* WHAT...Heavy snow and blowing snow occurring. Plan on difficult
  travel conditions. Additional snow accumulations of 1 to 3 
  inches, with localized amounts up to 5 inches, are expected.

* WHERE...Sheridan, Prairie and Eastern Roosevelt Counties.

* WHEN...Until 11 PM MST this evening.

* ADDITIONAL DETAILS...Winds gusting as high as 45 mph will 
  cause areas of blowing and drifting snow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow and blowing snow means severe
winter weather conditions are occurring. If you must travel, keep
an extra flashlight, food and water in your vehicle in case of an
emergency. The latest road conditions for the state you are
calling from can be obtained by calling 5 1 1.

$$

MTZ017-018-020-022-023-061-060600-
/O.CON.KGGW.WS.W.0006.000000T0000Z-180306T0600Z/
Central and Southern Valley-Daniels-Western Roosevelt-Garfield-
McCone-Northern Valley-
Including the cities of Glasgow, Fort Peck, Hinsdale, Frazer, 
Scobey, Wolf Point, Poplar, Jordan, Circle, and Opheim
1258 PM MST Mon Mar 5 2018

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS
EVENING...

* WHAT...Heavy snow occurring. Plan on difficult travel 
  conditions. Additional snow accumulations of up to one inch 
  are expected.

* WHERE...Portions of northeast Montana.

* WHEN...Until 11 PM MST this evening.

* ADDITIONAL DETAILS...Winds gusting as high as 35 mph will 
  cause patchy blowing and drifting snow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means severe winter weather
conditions are occurring. If you must travel, keep an extra
flashlight, food and water in your vehicle in case of an
emergency. The latest road conditions for the state you are
calling from can be obtained by calling 5 1 1.

$$
630 
WWUS45 KGGW 060159
WSWGGW

URGENT - WINTER WEATHER MESSAGE
National Weather Service Glasgow MT
659 PM MST Mon Mar 5 2018

...Large winter storm continues through tonight...

MTZ024-025-027-060600-
/O.CAN.KGGW.BZ.W.0001.000000T0000Z-180306T0600Z/
/O.NEW.KGGW.WW.Y.0015.180306T0159Z-180306T0600Z/
Richland-Dawson-Wibaux-
Including the cities of Sidney, Fairview, Glendive, Richey, 
and Wibaux
659 PM MST Mon Mar 5 2018

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 11 PM MST THIS
EVENING...
...BLIZZARD WARNING IS CANCELLED...

* WHAT...Drifting snow occurring. Plan on slippery road
  conditions. In addition, some reductions to visibility are
  expected. Additional snow accumulations of up to one inch are
  possible.

* WHERE...Richland, Dawson and Wibaux Counties.

* WHEN...Until 11 PM MST this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving.
The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

$$

MTZ018-062-060600-
/O.CAN.KGGW.WS.W.0006.000000T0000Z-180306T0600Z/
/O.NEW.KGGW.WW.Y.0015.180306T0159Z-180306T0600Z/
Daniels-Eastern Roosevelt-
Including the cities of Scobey and Culbertson
659 PM MST Mon Mar 5 2018

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 11 PM MST THIS
EVENING...
...WINTER STORM WARNING IS CANCELLED...

* WHAT...Drifting snow occurring. Plan on slippery road
  conditions. In addition, some reductions to visibility are
  expected. Additional snow accumulations of up to one inch are
  possible.

* WHERE...Daniels and Eastern Roosevelt Counties.

* WHEN...Until 11 PM MST this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving.
The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

$$

MTZ017-020-022-023-026-061-060300-
/O.CAN.KGGW.WS.W.0006.000000T0000Z-180306T0600Z/
Central and Southern Valley-Western Roosevelt-Garfield-McCone-
Prairie-Northern Valley-
659 PM MST Mon Mar 5 2018

...WINTER STORM WARNING IS CANCELLED...

The widespread drifting snow has ended across the area, however if
you are travelling in open country, be aware of drifts that have
formed from this storm. Some of these drifts will be several feet
deep.

$$

MTZ019-060600-
/O.CON.KGGW.WS.W.0006.000000T0000Z-180306T0600Z/
Sheridan-
Including the cities of Plentywood and Medicine Lake
659 PM MST Mon Mar 5 2018

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS
EVENING...

* WHAT...Heavy snow occurring. Plan on difficult travel 
  conditions. Additional snow accumulations of up to two inches 
  are expected.

* WHERE...Sheridan County.

* WHEN...Until 11 PM MST this evening.

* ADDITIONAL DETAILS...Winds gusting as high as 35 mph will 
  cause patchy blowing and drifting snow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means severe winter weather
conditions are occurring. If you must travel, keep an extra
flashlight, food and water in your vehicle in case of an
emergency. The latest road conditions for the state you are
calling from can be obtained by calling 5 1 1.

$$

What forecasters said that day

The local office's own words before this blizzard warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Glasgow, MT wrote its last area forecast discussion before this blizzard warning went out at Mar 5, 3:21 AM MST, 5 hours 42 minutes earlier.

Area forecast discussion, Mar 5, 3:21 AM MST, 5 hours 42 minutes before
Area Forecast Discussion
National Weather Service Glasgow MT
321 AM MST Mon Mar 5 2018

.DISCUSSION...

...Significant winter storm continues to impact northeast
Montana...

An upper low has been located over eastern Montana overnight. With
the help of a trowal (trough of warm air aloft) and wrap around
moisture, the northwest half of the forecast area has been
receiving heavy snow during the overnight hours. To the east, in
the dry slot, a mix of freezing rain or drizzle and light snow has
been occurring. The base of the upper trough associated with this
low is in Colorado early this morning. The base of the trough will
move into the Central Plains this morning as the Montana upper low
weakens and a new upper low develops over Nebraska and South
Dakota. This will diminish the snow over northeast Montana and a
new area of heavy snow will develop over the Dakotas. The western
edge of this snow is expected to clip the far eastern end of the
forecast area this afternoon and evening. Meanwhile, gusty
northwest winds on the back side of this low will continue over
the forecast area today allowing for blowing and drifting snow.
Will maintain Winter Storm Warning across the entire region for
now.

Skies will partially clear in the west tonight and any remaining
snow will diminish in the east as high pressure moves into the
area. Skies will continue to gradually clear from west to east on
Tuesday and Tuesday Night under high pressure. Fresh snow cover
and cold air mass will allow for well below normal temperatures.

An upper ridge builds into Montana on Wednesday which will keep
skies mostly clear over the region.

A shortwave trough on Thursday will flatten the ridge somewhat and
a warm front will bring a slight chance of rain or snow. Friday
will be warmer ahead of a cold front and shortwave trough that
could bring a chance of rain or snow.

An upper ridge is expected over the weekend with mainly dry
weather. Forrester

&&

.AVIATION...

FLIGHT CAT: MVFR - Airport Shutdown today. MVFR-VFR tonight with
low clouds.

SYNOPSIS: Winter storm now impacting the entire region. Light to
heavy snow continues for KGGW and KOLF early this morning, while
the remaining TAF sites have been in either light snow, freezing
fog or freezing rain/freezing drizzle. The fog, freezing rain,
and drizzle should transition to snow this morning. Snow and
blowing snow will be a problem for plowing operations today.
Airport shutdowns will be possible at times either with the
heaviest snow and/or low ceilings this morning. Snow will diminish
today in most areas but could linger into this evening at KSDY.
KGGW and KOLF will improve to vfr tonight as skies partially
clear. Low clouds will likely keep MVFR ceiling in place at KSDY
and KGDV.
WIND: Northwest 20 to 30 kts today. Northwest wind will diminish
to 10 to 20 knots tonight.
BMickelson/GAH

&&

.CLIMATE...

Glasgow had its highest 1 day snow total in March and second
highest all time one day snow total with 13.0 inches. Only April
2, 1940 had more snow in a day with 14.1 inches.

&&

.GLASGOW WATCHES/WARNINGS/ADVISORIES...
Winter Storm Warning until 11 PM MST this evening for Central
and Southeast Phillips...Central and Southern Valley...Daniels...
Dawson...Eastern Roosevelt...Garfield...McCone...Northern
Phillips...Northern Valley...Petroleum...Prairie...Richland...
Sheridan...Southwest Phillips...Western Roosevelt...Wibaux.

&&

weather.gov/glasgow

In the hours before

Local storm report, Mar 5, 5:24 AM MST, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
524 AM MST MON MAR 05 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     HEAVY SNOW       GLASGOW                 48.20N 106.64W
03/05/2018  M13.8 INCH       VALLEY             MT   OFFICIAL NWS OBS

            SNOW TOTAL SINCE 5 AM SUNDAY.

&&

GREGF
Local storm report, Mar 5, 6:48 AM MST, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
648 AM MST MON MAR 05 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 AM     HEAVY SNOW       5 SW HINSDALE           48.35N 107.15W
03/05/2018  E15.0 INCH       VALLEY             MT   TRAINED SPOTTER

            14 TO 15 INCHES ESTIMATED FROM 730 AM FROM 3/4, STILL
            SNOWING.

&&

RICHM
Local storm report, Mar 5, 8:28 AM MST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
828 AM MST MON MAR 05 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0821 AM     SNOW             7 SW HELL CREEK REC ARE 47.56N 107.02W
03/05/2018  E12.0 INCH       GARFIELD           MT   TRAINED SPOTTER

            ESTIMATED 12 INCHES OF NEW SNOW. STILL SNOWING. WINDS
            35-45 MPH. DRIFTS 6 FEET TO 7 FEET.

&&

RMORGAN
Local storm report, Mar 5, 8:29 AM MST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
829 AM MST MON MAR 05 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 AM     SNOW             NW OPHEIM               48.86N 106.41W
03/05/2018  E12.0 INCH       VALLEY             MT   TRAINED SPOTTER

            ESTIMATED 12 INCHES. VERY DIFFICULT TO TELL EXACTLY HOW
            MUCH SNOW DUE TO SEVERE DRIFTING.

&&

RMORGAN

Nearby

Blizzard Warnings in Montana, 2018Every blizzard warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.